# SDR SIMA20121111010

- Difficulty date: November 11, 2012
- Submitted: November 14, 2012
- Operation: Air carrier
- Aircraft: N807AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145506
- Aircraft time: 26,362 hours, 24,223 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14000450001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND CORROSION AT DIGITAL 0.0 AT FRAME 58 AROUND SCREW HOLES.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND RELACED DIGITAL 0.0 AT FRAME 58 AROUND SCREW HOLES IAW EMB SRM 51-40-02.  THE AIRCRAFT WAS RETURNED TO SERVICE.
